MathSciNet Relay Station
MathSciNet bibliographic data
MR819840 11F20 (11F30 11F33 11F35)
Serre, Jean-Pierre Sur la lacunarité des puissances de $\eta$. (French) [On the lacunarity of the powers of $\eta$] Glasgow Math. J. 27 (1985), 203–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement